Skip to Main content Skip to Navigation
Journal articles

On homogenization problems for fully nonlinear equations with oscillating Dirichlet boundary conditions

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00959082
Contributor : Elisabeth Mironescu <>
Submitted on : Thursday, March 13, 2014 - 6:33:38 PM
Last modification on : Tuesday, November 19, 2019 - 2:43:48 AM

Identifiers

  • HAL Id : hal-00959082, version 1

Citation

Elisabeth Mironescu, Guy Barles. On homogenization problems for fully nonlinear equations with oscillating Dirichlet boundary conditions. Asymptotic Analysis, IOS Press, 2013, 82 (3-4), pp.187-200. ⟨hal-00959082⟩

Share

Metrics

Record views

263